# SDR 97ZZZX3441

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stanchion
- Part number: 608041
- Condition: Corroded
- Location: Litter
- Component: AA99S3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LITTER STANCHIONS SHOW SIGNS OF CORROSION AT ATTACH WELD.  IT APPEARS THE MATERIAL WAS EXPOSED TO MOISTURE DURING SHIPMENT OR STORAGE.  CAUSE AND PREVENTION ARE UNDER INVESTIGATION BY RAYTHEON.  THE PARTS ARE BEING REPLACED BY KNOWN SERVICEABLE PARTS.  THIS MATERIAL PART OF THE CIVIL RESERVE AIR FLEET AEROMEDICAL EVACUATION SHIP SET SYSTEM ASSIGNED STC SA5039SW-D WHICH INSTALLS ONTO A B767-200/300.
